# SDR GTIA2015111901412

- Difficulty date: November 19, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N528NK
- Make and model: Airbus A319-132
- Aircraft time: 34,741 hours, 16,484 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ACFT HAS HEAVY ODOR FROM AIR FILTER, APU SYSTEM.  OPERATED APU WITH BLEED ON.  NO ODOR NOTED.  PERFORMED GENERAL VISUAL INSPECTION FOR OIL LEAK, APU COMPARTMENT.  NO SIGN OF OIL LEAK ON THE APU.  APU GENERATOR AND OIL PRESSURE SWITCH RECIRCULATION FILTER PREVIOSLY REPLACED.  ALL APU INDICATIONS NORMAL AT THIS TIME.  NO SIGNS OF LEAK NOR ODOR DETECTED AT THIS TIME THIS CLEARS DMI 5717469 PLACARD, REMOVED MOC NOTIFIED FOLLOWED TESTING TSM 49-00-00-810-169-A.
